20% OFF $200+ or 25% OFF $500+ENTER CODE: SUMFUNMAY 23–24SEE EXCLUSIONS

Extra Strength Pain Stopper, Tablet, PK250

NORTH BY HONEYWELL| Zoro #: G1780563| Mfr #: 163250

$10.95 /pk

Orders over $50.00 ship free. DetailsStandard ground shipping

Technical Specifications

Zoro #: G1780563 Mfr #: 163250
Formula: Aspirin 250mg, Acetaminophen 250mg, Caffeine 65mgSize: Aspirin 250mg, Acetaminophen 250mg, Caffeine 65mg
Medicinal Type: Pain ReliefForm: Tablet
Package Type: BOXFlavor: None
Count: 125 x 2Item: Extra Strength Pain Stopper
Country of Origin (subject to change): United States

Product Description

Extra Strength Pain Stopper, Tablet, Count 125 x 2, Package Type Box, Size Aspirin 250mg, Acetaminophen 250mg, Caffeine 65mg, Flavor None, Formula Aspirin 250mg, Acetaminophen 250mg, Caffeine 65mg, Package Quantity 250
Save 15%. Sign up for Z-mail.